# SDR CALA2012031600187

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 33,394 hours, 13,811 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB LWR SKIN CRACKED AY STA 147.90 APPROX 16" FROM FRONT SPAR REF EA 5510-01843 REV B.  INSTALLED REPAIR PER SRM 55-10-01.
